Journal of Nonlinear Mathematical Physics

Volume 6, Issue 1, February 1999, Pages 5 - 12

Neumann and Bargmann Systems Associated with an Extension of the Coupled KdV Hierarchy

Authors
Zhimin JIANG
Corresponding Author
Zhimin JIANG
Available Online 1 February 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.1.2How to use a DOI?
Abstract
An eigenvalue problem with a reference function and the corresponding hierarchy of nonlinear evolution equations are proposed. The bi-Hamiltonian structure of the hierarchy is established by using the trace identity. The isospectral problem is nonlinearized as to be finite-dimensional completely integrable systems in Liouville sense under Neumann and Bargmann constraints.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 1
Pages
5 - 12
Publication Date
1999/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.1.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Zhimin JIANG
PY  - 1999
DA  - 1999/02
TI  - Neumann and Bargmann Systems Associated with an Extension of the Coupled KdV Hierarchy
JO  - Journal of Nonlinear Mathematical Physics
SP  - 5
EP  - 12
VL  - 6
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.1.2
DO  - https://doi.org/10.2991/jnmp.1999.6.1.2
ID  - JIANG1999
ER  -